# SDR QXEA2000901060128

- Difficulty date: December 30, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,777 hours, 13,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 -  RT INBD CABIN SEAT TRACK IS CORRODED AT STA X0.0 ON TOP OF SURFACE OF OTBD SUPPORT FLANGE AND ADJACENT OTBD SIDE SURFACE OF TRACKING LUG.  REMOVED CORROSION FROM TOP SURFACES OF OTBD SUPPORT FLANGE BY BLENDING IAW RD 8/4-53-884 PAGE 6 GENERAL NOTES 1 AND 3.  MAX MATERIAL REMOVED WAS .022 INCH BLEND IS OUT OF LIMITS IAW RD 8/4-53-884.  HFEC INSPECTED BLENDED AREA FOR CRACK IAWS D-8 400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  RE PROTECTED REPAIR AREA W/ALODINE PRIMER AND PAINT REF RD 8/4-53-2592.
